Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/114727
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On sabotage games
Author: Kvasov, D.
Citation: Operations Research Letters, 2016; 44(2):250-254
Publisher: Elsevier
Issue Date: 2016
ISSN: 0167-6377
1872-7468
Statement of
Responsibility: 
Dmitriy Kvasov
Abstract: Abstract not available
Keywords: Sabotage games; games on graphs; dynamic graph reliability; network interdiction
Rights: © 2016 Elsevier B.V. All rights reserved.
RMID: 0030044964
DOI: 10.1016/j.orl.2016.02.002
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.